Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Simplified forecasting by polynomial regression with equally spaced values of the independent variable
HTML articles powered by AMS MathViewer

by Jack Laderman and Julian D. Laderman PDF
Math. Comp. 38 (1982), 601-610 Request permission


A method is developed and tables are presented which yield polynomial least squares forecasts by computing the inner product of two n-component vectors, where n is the number of observed points.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 62J02, 65U05
  • Retrieve articles in all journals with MSC: 62J02, 65U05
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Math. Comp. 38 (1982), 601-610
  • MSC: Primary 62J02; Secondary 65U05
  • DOI: